# SDR USAA2012022700002

- Difficulty date: February 26, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 57,836 hours, 22,673 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Out Of Balance
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 1079  EN ROUTE.  WHILE IN CRUISE, RIGHT ENGINE VIBRATION HIGH, READS 2.8 WITH NO EICAS MSG.  ENG INDICATIONS WERE NORMAL.  VIBRATION RETURNED BELOW 2.5 WITH THRUST LEVER RETARDED.  MAINTENANCE ACCOMPLISHED SATISFACTORY ALTERNATE FAN TRIM BALANCE PROCEDURE.  NORMAL VIBRATION LEVELS RESTORED.
